Had my nexplanon removed 2 weeks ago, after 5 days I had two days of very light bleeding then 2 weeks and a day I have pinkish discharge but only on the tissue? I not ttc but I not protecting myself either bc I'm married and just don't won't to be on birth control. I'm just wondering what could be going on and any advice on this that any one could Give me??
Your body's hormones are probably returning to their normal baseline. I found this in the Professional Monograph which may explain your discharge and light bleeding.
Return to Ovulation
In clinical trials with the non-radiopaque etonogestrel implant (IMPLANON), the etonogestrel levels in blood decreased below sensitivity of the assay by one week after removal of the implant. In addition, pregnancies were observed to occur as early as 7 to 14 days after removal. Therefore, a woman should re-start contraception immediately after removal of the implant if continued contraceptive protection is desired.
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Nov 2014 • 1 answer
Updated 4 Sep 2018 • 2 answers
Nexplanon - I had my implant on 3 weeks ago on my first day of period, still bleeding a little bit,?
Updated 18 Mar 2015 • 1 answer
Updated 29 Sep 2015 • 1 answer
Updated 10 Jan 2018 • 3 answers